# SDR AALA202508316511

- Difficulty date: August 30, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 17,071 hours, 4,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 784440
- Condition: Defective
- Location: Zoen 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 16 EMERGENCY RED LIGHT INOPERATIVE. REPLACED WIRE HARNESS 7260VC8 AT SEAT ROW 16 ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
